| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, SMALL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 05/19/2023, it was reported by a sales representative via sems that an ar-9236-01pp glenoid trial broke during surgery.No patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual evaluation confirms the central peg broke off flush with the device.The pin fragment from the central peg was not returned.Surface damage and dents were observed on the device.The most likely cause of this condition is the excessive force used to pry and/or leverage the device.The cause remains error use.